Re: [MOL] reaction to tamoxafin [02845] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] reaction to tamoxafin



Hi  Susan.
You have a similar history to mine only I have not yet gone on
tamoxifin. I completed my radiation before I was to go on it. I
certainly think the rash could be a reaction to the tamoxifin, however
your left one thing out of your description that I think should have
been there. Did you use aloe gel two or three times a day during
radiation? I was advised to do that and that is all I used for the
first two or three weeks of radiation. Then the doctor had me use the
hydrocortizone cream for itching. If you have not used the aloe gel I
would recommend you get some. The hospital used the "No Name" Gel you
find in drug stores and grocery stores.

Liz P.




---Donald M Spano <spano@rmi.net> wrote:
>
> I had a lumpectomy in July.  My lymph nodes were negative, but the
tumor was
> positive for cancer with estrogen receptors.
> 
> My doctor started me on tamoxafin the end of July .
> 
> Approximately mid August I began developing a itchy raised, bumpy
rash on my
> chest and affected breast.
> 
> It has seemed to come and go.  Hydrocortisone cream helps a little
but have
> been using Cortaid to relieve the itching.
> 
> Now it is spreading up to my neck and over to the other breast and
near the
> armpits.
> It is at it's worst when I'm having a Hot Flash.  It really pops out
and the
> itching is intense.
> I have experimented with taking foods from my diet.  ie fresh tomatoes
> The rash still prevails.
> 
> My radiologist is sending me to a dermatologist.
> 
> Question,
> Can this be a reaction to the tamoxafin??
> 
> I am also on calcium, vitamine E and B complex.
> 
> Thanks for your council.
> 
> Susan Spano
> colonialgate@juno.com
> 
> 
>
------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be
removed
> from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing
the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
>
------------------------------------------------------------------------
> 
> 

_________________________________________________________
DO YOU YAHOO!?
Get your free @yahoo.com address at http://mail.yahoo.com

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------